... without referring to doctor, I gradually increased the dosage from 50 to 75 and now 200 as recent blood tests keep showing low TSH. I still have symptoms of weight gains; insomia; normal BP with low heart rate; leg cramps and hair loss. Am I in an hyperthyroidsm and should I further increase my dosage of that oroxine?. tq - A.W Hashim
And remember to take daily calcium and vitamin D to stay healthy. Low calcium contributes to muscle cramps.
Your TSH should be between .3 to 3.0 and you adjust in that range to where you feel the best. Once it starts to go higher you have ,ore and more symptoms. If pushed too low, your body will shut down as you can prevent the thyroid hormones from being produced.
This has to be done by a physician. Doing it yourself can cause a lot of damage to your body. It would be no different than performing surgery on yourself. You don't know it like they do. Take good care of yourself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2013 • 3 answers
Posted 16 Oct 2013 • 3 answers
Posted 28 Dec 2014 • 2 answers
Posted 31 Jan 2018 • 1 answer
My thyroid was surgically removed 2 years ago and I was put on evothyroxine and within the first....
Posted 15 May 2018 • 2 answers